MathSciNet Relay Station
MathSciNet bibliographic data
MR190630 (32 #8042) 42.50
Hirschman, I. I., Jr. Szegö functions on a locally compact Abelian group with ordered dual. Trans. Amer. Math. Soc. 121 (1966), 133–159; ibid. 123 1966 548.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement